# SDR SWIA200413350

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 19,856 hours, 28,789 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON LANDING EXTENDING FLAPS TO 25 DEGREES, GOT CONTROL FAULT ON OUTBOARD FLAPS.  REPLACED FLAP ANNUNICIATOR.  OPS CHECKS GOOD.  S/N OFF:  0171.
